# SDR USAA2014031000007

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 43,057 hours, 17,760 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A FEW MINUTES AFTER DEPARTING PHX, CREW REPORTED THE GREEN HYD FLUID LEVEL WENT TO ZERO.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  FOUND THE LT MLG DOOR ACTUATOR FLEXIBLE HOSE LEAKING.  R & R LT MLG DOOR ACTUATOR FLEXIBLE HOSE IAW AMM 32-31-39.  SERVICED & BLED GREEN HYD SYS IAW AMM 29-00-00-870-002A & 29-00-00-870-001A, LEAK CHECKED GOOD.  OPERATIONS CHECK OF LG DOORS GOOD IAW AMM 32-31-00-710-002-A01, WITHOUT FALSE TARGETS.
